# SDR DHL2007741533

- Difficulty date: August 8, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, BS 970, SHEAR TIE BETWEEN STR 28L AND 29L CORRODED.  REMOVED DAMAGED SHEAR TIE, 6.25" BY 1.5", FABRICATED NEW SHEAR TIE FROM 7075-T0, .071" BY 6.5" BY 4.25", PO NR 9004150, PER B727 SRM 53-10-2 FIG 5 AND 53-10-4 FIG 11.  HEAT TREATED REPAIR PART TO T6 CONDITION PER FASI ER NR 2-37153-801 REV A.  TREATED, PRIMED, AND INSTALLED SHEAR TIE PER B727 SRM 51-10-2 AND 53-10-4 FIG 11.
